Research Repository

An analogue of the ostrowski inequality and applications

Masjed-Jamei, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) An analogue of the ostrowski inequality and applications. Filomat, 28 (2). 373 - 381. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Ostrowski inequality; error bounds; quadrature rules
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 May 2016 23:46
Last Modified: 20 Aug 2019 04:47
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar